Tohoku Mathematical Journal
- Tohoku Math. J. (2)
- Volume 55, Number 4 (2003), 583-610.
Hamiltonian stability of certain minimal Lagrangian submanifolds in complex projective spaces
A compact minimal Lagrangian submanifold immersed in a Kähler manifold is called Hamiltonian stable if the second variation of its volume is nonnegative under all Hamiltonian deformations. We study compact Hamiltonian stable minimal Lagrangian submanifolds with parallel second fundamental form embedded in complex projective spaces. Moreover, we completely determine Hamiltonian stability of all real forms in compact irreducible Hermitian symmetric spaces, which were classified previously by M. Takeuchi.
Tohoku Math. J. (2), Volume 55, Number 4 (2003), 583-610.
First available in Project Euclid: 11 April 2005
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 53Cxx: Global differential geometry [See also 51H25, 58-XX; for related bundle theory, see 55Rxx, 57Rxx]
Secondary: 53Dxx: Symplectic geometry, contact geometry [See also 37Jxx, 70Gxx, 70Hxx]
Amarzaya, Amartuvshin; Ohnita, Yoshihiro. Hamiltonian stability of certain minimal Lagrangian submanifolds in complex projective spaces. Tohoku Math. J. (2) 55 (2003), no. 4, 583--610. doi:10.2748/tmj/1113247132. https://projecteuclid.org/euclid.tmj/1113247132